# SDR FDEA202502260299

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66246
- Aircraft time: 5,546 hours, 2,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587693
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT - FLOOR BOARD PANEL 241NFF HAS EDGE FILLER MISSING AT RH   AFT CORNER. REPAIRED MAIN CARGO COMPT FLOORBOARD PANEL 241NFF MPN:145T5876-93 EDGE AT RH AFT   CORNER IN REF TO B767 SRM 53-00-50-2R REPAIR #4 PARAGRAPH G, ITEM 2. THIS IS A MAJOR   REPAIR. SEE JPF STEPS FOR WORK ACCOMPLISHED.
